| Catalog Number |
73018SI |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that customer was continuing to had problems with leaks in their foley catheters.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A dhr could not be performed since no lot number was provided.The instructions for use were found adequate and state the following: warning: on catheter, do not use ointments or lubricants having petrolatum base.They will damage silicone and may cause the balloon to burst.Valve type: use luer slip syringe.Do not use needle.Catheters should be replaced in accordance with the cdc guideline for prevention of catheter-associated urinary tract infection.At the onset or first signs of a catheter-associated urinary tract infection, catheter encrustation, or any other catheter-related adverse effect, the catheter should be replaced.Visually inspect the product for any imperfections or surface deterioration prior to use.Recommended inflation capacities: 5cc balloon: use 10cc sterile water.30cc balloon: use 35cc sterile water.Do not exceed recommended capacities.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that customer was continuing to have problems with leaks in their foley catheters.